# SDR CALA2015061893989

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 81,531 hours, 14,253 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ANTI-ICE, EAI, VLV FAILURE TO THE CLOSED POSITION OR EAI CONTROL CARD FAILURE.  ADVISORY MSG 3010112 LATCHED ER MODE.  R & R RT ANTI-ICE VLV REF.
